Facebook Pixel
EmpowHER Guest

My period is way off the circle can I become fertile

By Anonymous May 27, 2014 - 9:55pm
Rate This

I bleed more than 7 days I was on the 3month injection for that 3months only could it be the side facts?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. It's important to discuss with your doctor any concerns you might have due to the treatment you were having. It's possible the changes can be due to the birth control. Hope this was helpful.



May 28, 2014 - 3:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!